On log del Pezzo surfaces in large characteristic

Paolo Cascini, Hiromu Tanaka, Jakub Witaszek

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


We show that any Kawamata log terminal del Pezzo surface over an algebraically closed field of large characteristic is globally -regular or it admits a log resolution which lifts to characteristic zero. As a consequence, we prove the Kawamata-Viehweg vanishing theorem for klt del Pezzo surfaces of large characteristic.

Original languageEnglish (US)
Pages (from-to)820-850
Number of pages31
JournalCompositio Mathematica
Issue number4
StatePublished - Apr 1 2017
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


  • F-singularities
  • Kawamata-Viehweg vanishing
  • log del Pezzo surface
  • positive characteristic


Dive into the research topics of 'On log del Pezzo surfaces in large characteristic'. Together they form a unique fingerprint.

Cite this